# SDR IPXA2016082507464

- Difficulty date: August 7, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127501
- Condition: Cracked
- Location: Bs 1258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 27L CRACKED IN SUBFLOOR AREA BELOW L3 DOOR.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW DWG AEA7127, SRM 51-31-01, AND 51-33-01.
